I'm in Canada and the 2 month and 4 months and 6 months vaccines includes:
Diphtheria, Tetanus, Pertussis, Hepatitis B, Polio, and Haemophilus influenzae type b (DTaP-HB-IPV-Hib) Vaccine
My DS got the 2 months ones on time I believe, I don't remember how he reacted to it.
He got the 4 months ones when he was 5 months old and then got a fever and vomiting several times a day a few days after the shot.
He got the 6 months ones when he was 10 months old and again got a fever and started vomiting the day of the shot every few hours, this lasted about 2-3 days.
After that I was worried to get any other vax because I knew they made him sick, not because I was worried about the long term effects or anything because he was fine and back to himself after a few days after both vax.
He is now 20 months old, the next dose of that vaccine he was due to get at 18 months (the 18months one is the same vax. but doesn't include Hep. B). I am taking him this month some time for the next and last dose, he has had this vax before and he is fine now so I feel like he will be fine if he gets this last dose. Also, until he was about 14 months whenever he had a fever he had vomiting as well. So that made me think that maybe the vaccine caused the fever and the fever caused the vomitting. So he hasn't vomited when he has a fever since he was around 13months old, so I'm thinking maybe he won't this time when he gets the shot.
So I have 2 questions:
Does anybody know (or know where I can find info. on) if vomiting after a vaccine is a sign of any long term side effects? Or, since he is fine now, and was only sick a few days after and then totally fine, that was the only side effect, and is over now? Or could the vomiting (or fever) mean something?
Does anybody know of anything that I could do to prevent him getting a fever after the shot?
Sorry if this is confusing!